# SDR SWAA2020030442117

- Difficulty date: February 19, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 143A812612
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FWD CARGO BAY BS494  - 500A RBL23 WL157.         REMOVED AND REPLACED ON AFT SHIELD AT FCB FROM BS 494 TO BS 500A RBL 23 WL157, P/N 143A8126-12 IAW SRM 51-40-02 AND DWG 143A0080.
